| Model Number |
CI-1500-04 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Tissue Breakdown (2681)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient is reportedly experiencing skin breakdown over magnet site.The recipient was reportedly advised to cease device use.The recipient has experienced significant weight loss.
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The recipient's magnet strength was adjusted.The recipient has healed and has resumed device use.No further treatment details will be provided.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.